# SDR SWAA2022082947505

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 46,788 hours, 30,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR AND R1 DOOR INOP. EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR AND R1 DOOR INOP / [01] R+R BOTH FWD LH AND RH EMERGENCY LIGHT SUPPLY?S AND LH BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
